Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having muscle spams, twitching in ear. Diabetic with high cholestrol. Is it due to allergies?

I ve been having muscle spams or twitching in my outer ear for about a month now. It s not painful just very annoying because it happens many times a day. Do you know what could be causing this problem? I have Diabetes Type II, Hypertension , Hashimoto s Disease, High Cholesterol but everything is under control with the medicines I take. I do have allergies too.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
some of medicines you are taking for other diseases can caude this
or your allergies must have blocked ears
it is not possible to write medicine without examination as single step wrong can perforate drum and can increase the misery more
you consult otologist who will have thorough check up and can give you medicines accoeding to position at the time of examination
Answered: Mon, 29 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor